×

zbMATH — the first resource for mathematics

On the classification of almost contact metric manifolds. (English) Zbl 1418.53085
Summary: On connected manifolds of dimension higher than three, the non-existence of 132 Chinea and González-Dávila types of almost contact metric structures is proved. This is a consequence of some interrelations among components of the intrinsic torsion of an almost contact metric structure. Such interrelations allow to describe the exterior derivatives of some relevant forms in the context of almost contact metric geometry.
MSC:
53D15 Almost contact and almost symplectic manifolds
53C10 \(G\)-structures
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Blair, D. E., Riemannian Geometry of Contact and Symplectic Manifolds, Prog. Math., vol. 203, (2002), Birkhäuser · Zbl 1011.53001
[2] Chinea, D.; González-Dávila, J. C., A classification of almost contact metric manifolds, Ann. Mat. Pura Appl. (4), 156, 15-36, (1990) · Zbl 0711.53028
[3] Chinea, D.; Marrero, J. C., Classification of almost contact metric structures, Rev. Roum. Math. Pures Appl., 37, 3, 199-211, (1992) · Zbl 0764.53023
[4] Chinea, D.; Marrero, J. C., Conformal changes of almost contact metric structures, Riv. Mat. Univ. Parma Ser. 5, 1, 19-31, (1992), (1993) · Zbl 0795.53034
[5] Cleyton, R.; Swann, A. F., Einstein metrics via intrinsic or parallel torsion, Math. Z., 247, 3, 513-528, (2004) · Zbl 1069.53041
[6] Fujimoto, A., On the structure tensor of G-structure, Mem. Coll. Sci. Univ. Kyoto Ser. A. Math., 33, 157-169, (1960/1961) · Zbl 0094.35004
[7] Fujimoto, A., Theory of G-Structures, Publ. Study Group Geom., vol. 1, (1972), Study Group of Geometry, Department of Applied Mathematics, College of Liberal Arts and Science, Okayama University: Study Group of Geometry, Department of Applied Mathematics, College of Liberal Arts and Science, Okayama University Okayama, vi+143 pp., English edition, translated from the original Japanese · Zbl 0235.53035
[8] González-Dávila, J. C.; Martín Cabrera, F., Harmonic almost contact structures via the intrinsic torsion, Isr. J. Math., 181, 145-187, (2011) · Zbl 1219.53075
[9] Gray, A.; Hervella, L. M., The sixteen classes of almost Hermitian manifolds and their linear invariants, Ann. Mat. Pura Appl. (4), 123, 35-58, (1980) · Zbl 0444.53032
[10] Janssens, D.; Vanhecke, L., Almost contact structures and curvature tensors, Kodai Math. J., 4, 1-27, (1981) · Zbl 0472.53043
[11] Marrero, J. C., The local structure of trans-Sasakian manifolds, Ann. Mat. Pura Appl. (4), 162, 77-86, (1992) · Zbl 0772.53036
[12] Martín Cabrera, F., On Riemannian manifolds with \(\mathit{G}_2\)-structure, Boll. Unione Mat. Ital., A (7), 10, 1, 99-112, (1996)
[13] Martín Cabrera, F., Special almost Hermitian geometry, J. Geom. Phys., 55, 4, 450-470, (2005) · Zbl 1107.53019
[14] Koichi, O., On fiberings of almost contact manifolds, Kodai Math. Semin. Rep., 17, 1, 53-62, (1965) · Zbl 0136.18101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.